# SDR UALA2010111204197

- Difficulty date: November 12, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 58,744 hours, 10,607 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEAT ARE INOP ON SEAT ROWS 11-15.  REPLACED POWER SUPPLY ASSY. OPS CHECKS GOOD.
